| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart error.Customer reported they were able to clear the alarm.Customer stated they were able to rewind the insulin pump.Customer stated they replace the battery and got error again.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.